Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

High ASO titre, taken homeopathy medicine. What to do?

Hai Doctor , My Daughter and son both Shows ASO titre High( around 300) in the year 2011 Then I started Homeo medication in the same year itself . In between I checked and rechecked four or five times it will shows reduced values . But last week I take the blood result for my Son it shows 1014 and daughter is 425 . I dont know what to do ?
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  1001
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello dear and thanks for the query
ASO titre high value i.e. more than 200 indicates Rheumatism. You have to take it seriously.
If this is associated with joints pain, history of long term fever and throat infection than the fever may be Rheumatic Fever.
Please consult your doctor as soon as possible so the the growth of rheumatism ca be stopped and treated. You can continue with Homeo medication but in such a high value of ASO, you should consult your physician for further investigations and treatment.
Best Wishes
Answered: Sun, 14 Oct 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor